# SDR FDEA2017091922504

- Difficulty date: September 12, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0502508
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BORE WAS REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-08. EXISTING HOLE DIA: 0.873",   FINAL HOLE DIA: 0.983", MAXIMUM ALLOWABLE HOLE DIA: 0.983". RIGHT WING OUTBD FLAP INBD   FWD HINGE REMOVED AND REPLACED AS PER AMM 57-53-01-4. REPAIR CLASSIFIED AS MINOR   PER GMM 6-2-100.
